# SDR DL72S001068

- Difficulty date: May 31, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- Aircraft time: 73,300 hours, 57,476 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN COCKPIT AND CABIN.  CHANGED COALESCER BAGS.  CHECKED SYSTEM.  SUSPECT FOREST FIRE.
